# SDR 96ZZZX4033

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N304NT
- Make and model: Rkwell NA26540
- Aircraft serial: 2822
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 9542039
- Condition: Failed
- Location: Antiskid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS INSTALLED IN THE AIRCRAFT, TESTED, AND FOUND TO BE INOPERATIVE.  UNIT WAS TESTED AGAIN (IN OPPOSITE POSITION ON SAME AIRCRAFT) AND WAS STILL INOPERABLE.  UNIT WAS TESTED AND RELEASED BY REPAIR STATION ON 7-9-96.  AIRCRAFT TOTAL TIME:  12,813.4 HRS.
